# SDR CA190314010

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FROM PILOT REPORT:  `SHORT BEFORE RAMEM, MAINTAINING 5`000 FT, FMS OEI ACTIVE CAUTION WITH THROTTLE ENGINE 2 MOVING TO IDLE. AT DISENGAGED AND THRUST MANUALLY ADJUSTED WITH CORRECT ENGINE RESPONSE. FMS OEI ACTIVE CHECK LIST SUCCESSFULLY PERFORMED, AT REENGAGED ACCORDING CHECK LIST AND WORKING PROPERLY FOR THE REST OF THE APPROACH.
